Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having dry non-productive cough. Suffers from reflux. Prescribed gaviscon, ranitidine. No relief. Cure?

Hi there my daughter has had a dry non-productive cough for over 3 years now she has had an x-ray done nothing was found we have tried inhalers no joy at all and now the doctor says she suffers from reflux and has prescribed gaviscon and ranitidine she s been on both for like 7 days but looks like it not getting better her cough is a constant barking dry cough what do I do
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Having dry non-productive cough and reflux are classic symptoms of a bacterial infection of the lungs and most probably also gastritis. Although the gastritis is being treated, the infection does not seem to be treated, so please have your doctor prescribe antibiotics as well. I hope you see your doctor for this as well.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor